# SDR SIMA1681

- Difficulty date: June 16, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Blocked
- Location: Airspeed Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 3709 - DFW - ON TAKEOFF AFTER POWER SET, ADU FAILED AND NO AIRSPEED INDICATION ON CAPT SIDE.  AIRSPEED INDICATION WITH NO RED FLAGS.  CLEARED BLOCKAGE IN NUMBER 1 PITOT LINE.  OPS CHECK GOOD.  (M)
